# SDR AWXA200400510

- Difficulty date: April 29, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 54,280 hours, 38,610 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69451562
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK FOUND A .5 INCH CRACK IN STRINGER TIE CLIP AT BS 767, STR 1 RT.  MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 767, STR 1 RT; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP PER DWG 69-45156; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3, 6 & 8.
